# SDR DL76S960908

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114T4105
- Condition: Delamination
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 5 LEADING EDGE SLAT TRAILING EDGE WEDGE WAS FOUND TO HAVE UPPER SKIN DELAMINATED.  THE DELAMINATED AREA IS APPROX 3 INCH BY 3 INCH AND IS LOCATED AT THE INBOARD AFT END OF THE TRAILING EDGE.  ACCOMPLISHED REPAIRS PER DL ERA 273577-14AD.
